2018
Том 70
№ 6

All Issues

Zadiraka K. V.

Articles: 4
Article (Russian)

On a non-local integral multiformity of an irregularly perturbed differential system

Zadiraka K. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 47-63

Chronicles (Russian)

Third Conference on Nonlinear Vibrations held in the German Democratic Republic

Zadiraka K. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 5. - pp. 710-711

Article (Russian)

On periodic solutions of an irregularly perturbed weakly nonlinear equation

Zadiraka K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 292-299

The conditions of the existence, uniqueness and stability of the periodic solution of a weakly nonlinear equation of the second order, perturbed by terms containing a small parameter with the higher derivatives are established in this article.

Article (Russian)

Behaviour of particularly perturbed autonomous nonlinear differential systems in the differential systems in the neighbourhood of a family of cylinders

Zadiraka K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 3. - pp. 235-249

The author considers the system of differential equations $$\frac{dx}{dt} = f(x,z), \quad \varepsilon\frac{dz}{dt} = F(x, z),\quad (1)$$ and the corresponding degenerated system $$\frac{d\bar{x}}{dt} = f(\bar{x},\varphi(\bar{x})),\quad \bar{z} = \varphi(\bar{x}),\quad (2)$$ where $z = \varphi(x)$ is an isolated solution of the system $F{x,z) = 0$.

It is proved that if system (2) has a family of solutions $$\bar{x} = \bar{x}^0(\theta, c), \quad \bar{z} = \bar{z}^0(\theta, c),$$ periodic in $\theta = \omega (c)t + \varphi_0$ with a period of $2\pi$, family (1) has a stable family of periodic solutions $$x = x^0(\theta, c, \varepsilon), z = z^0(\theta, c, \varepsilon)$$ with the same period; furthermore $|x^0 - \bar{x}^0| \rightarrow 0, \quad |z^0 - \bar{z}^0| \rightarrow 0$ together with $\varepsilon$.